# SDR EY2R9601362

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 114HCA0
- Condition: Damaged
- Location: Propeller Assy
- Part time: 899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN PD017 DAMAGED.  SUSPECT LIGHTNING
